Journal of Algebra, ( ISI ), Volume (1), No (127), Year (1998-6) , Pages (17-32)

Title : ( Subgroup theorems for the Baer invariant of groups )

Authors: Mohammad Reza Rajabzadeh Moghaddam , Behrooz Mashayekhy Fard , Saeed Kayvanfar ,

Citation: BibTeX | EndNote


M.R.Jones and J.Wiegold in [3] have shown that if $G$ is a finite group with a subgroup $H$ of finite index $n$ , then the $n$-th power of Schur multiplier of $G$ , $M(G)^n$ , is isomorphic to a subgroup of $M(H)$ . In this paper we prove a similar result for the centre by centre by $w$ variety of groups, where $w$ is any outer commutator word. Then using a result of M.R.R.Moghaddam [6], we will be able to deduce a result of Schur\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\'s type ( see [4,9] ) with respect to the variety of nilpotent groups of class at most $c$ $(c\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\geq 1)$, when $c+1$ is any prime number or $4$.


, Variety, Baer-invariant, Sylow Subgroup
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Rajabzadeh Moghaddam, Mohammad Reza and Mashayekhy Fard, Behrooz and Kayvanfar, Saeed},
title = {Subgroup theorems for the Baer invariant of groups},
journal = {Journal of Algebra},
year = {1998},
volume = {1},
number = {127},
month = {June},
issn = {0021-8693},
pages = {17--32},
numpages = {15},
keywords = {Variety;Baer-invariant;Sylow Subgroup},


%0 Journal Article
%T Subgroup theorems for the Baer invariant of groups
%A Rajabzadeh Moghaddam, Mohammad Reza
%A Mashayekhy Fard, Behrooz
%A Kayvanfar, Saeed
%J Journal of Algebra
%@ 0021-8693
%D 1998